Does Acetaminophen (Tylenol) Cause Tinnitus?

(Psst! Hey you!)
Did You Know You Can Get Rid Of Tinnitus Symptoms in 7 Days?
 

Acetaminophen is the active ingredient in many over-the-counter medications, including Aspirin and Aleve. These medications are meant for the treatment of every day aches and pains, though some people have reported experiencing problems with tinnitus as a result of taking them. Aspirin contains salicylate which is just one of the ingredients in these medications which can cause a ringing or buzzing sound in the ears which is commonly known as tinnitus.

Many people take medications which contain acetaminophen for arthritis and headaches. Aspirin and Ibuprofen are both classified as anti-inflammatory pain medications which are also ideal for the treatment of tooth pain which is usually inflammatory in nature. Tinnitus as a side-effect of taking medications with acetaminophen, although it is not common, does occur from time to time.

People who take these pain medications have different reactions to them, though most of the time there are no noticeable adverse side-effects. Whether or not someone has problems with tinnitus after taking one of these drugs with this active ingredient depends entirely on the individual. Through various trials and studies, the active ingredient acetaminophen has been found to cause or worsen tinnitus in a very small percentage of those who take drugs that contain it.

Those who have tinnitus usually notice no difference with regards to the volume or intensity of the noises which they perceive when taking medications that include acetaminophen, though that is not always the case. Tinnitus sufferers who notice that their ringing becomes worse when taking these medications will want to look to other alternatives.

There are a number of pain medications which do not contain acetaminophen as well as more natural ways to treat various types of aches and pains. A vast majority of the studies that have been done on medications which contain this ingredient show little to no change in those who have tinnitus.